# SDR ASMF200803002

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 13,122 hours, 6,913 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 04103H1648
- Condition: Scratched
- Location: Rt Side
- Part time: 10,279 hours, 5,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED SEVERAL SCRATCHES ON RT WINDSHIELD NR 1.  RT WINDSHIELD NR 1 WAS REPLACED IAW MM 56-11-11, TESTED CORRECT.
